Hi, I used to hear about women who would still get their periods after conceiving (i.e., after they got pregnant), which led to them not finding out about their pregnancy until months later - I know now that menstruation isn't exactly what it is, but a form of vaginal bleeding? How do you differentiate between vaginal bleeding and your actual menstrual period? And how common is vaginal bleeding to still occur in pregnant women?
I have been on Alesse for two months now (I'm just finishing up my 2nd pack; on the placebo pills at the moment), and I was on a Tri-Cyclen Lo two months prior. I usually get my period on the third day of the placebo pills, and this month was no different. Saturday (Nov 27) was the third day, and lo and behold! I received what I thought was my period. I bled normally for the first day. However, it has only been one day and my period has already lightened significantly - to the point where it is barely even there? My periods used to last the full 7 days before I was on the pill, but now they usually last for 5. Would this be constituted as "spotting"?
I accidentally forgot to take a pill on Day 17 (Nov 20) of my pack, but took two during the usual time the next day (Nov 21). I spoke with a pharmacist about whether or not I should use extra protection for a week to make up for it, but she assured me that it would probably be alright since I already made up for my missed pill. I had unprotected sex (besides BC) on Day 22 (Nov 25). Is there a chance that I may be pregnant?
I am not actually suffering from any major pregnancy symptoms at the moment besides bloating (which also occurs before/after periods for me, and/or may be due to body image issues), but I am really paranoid about getting pregnant. What should I do?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.